# SDR 06FDEA0800

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 39,210 hours, 25,640 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 680 FROM STRINGER 27R TO 28R SKIN IS CORRODED.  FABRICATED, ALODINED, PRIMED AND INSTALLED FUS SKIN REPAIR AT STA BS 680-690 AND STRINGER 27R TO 28R ALL IAW FX SRM'S 53-30-3 FIG 3, 53-30-1, 53-30-2,51-30-2 AND 51-10-2. SNRM N01070.
